# SDR SCNA20221017129

- Difficulty date: September 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737
- Aircraft serial: 34414
- Aircraft time: 50,384 hours, 26,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 73571:  SEVERAL EMERGENCY LIGHTS DO NOT COME ON IN THE CABIN AT THE OVERWING EXITS WHEN TESTING.  RESOLUTION:  REPLACED 2 LIGHT BULBS ON RH OVERWING EMERGENCY EXIT REF. AMM 33-51-04. OPS CHECK GOOD.
